Advances in Pure Mathematics

Volume 7, Issue 11 (November 2017)

ISSN Print: 2160-0368   ISSN Online: 2160-0384

Google-based Impact Factor: 0.62  Citations  h5-index & Ranking

On a Subordination Result of a Subclass of Analytic Functions

HTML  XML Download Download as PDF (Size: 253KB)  PP. 641-646  
DOI: 10.4236/apm.2017.711038    590 Downloads   936 Views  


In this paper, we investigate a subordination property and the coefficient inequality for the class M(1, b), The lower bound is also provided for the real part of functions belonging to the class M(1, b).

Share and Cite:

Bello, R. (2017) On a Subordination Result of a Subclass of Analytic Functions. Advances in Pure Mathematics, 7, 641-646. doi: 10.4236/apm.2017.711038.

Cited by

No relevant information.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.